Ask an expert
Question

29 Jul 2008

Ovarian cysts
a couple nights ago I had a sudden attak of extreme pain, which today i found was probably due to a cyst rupturing. I had an ultrasound, and I had a cyst..or a follicule?(sp?) that was still leaking a little fluid. I also have some fluid build up in the lining of my uterus.
I have an IUD which I guess might have to be removed. What kind of treatments are there for cysts?(Ive had them before and they were also painful). Is taking some kind of hormonal birth control pill the only or best way? I am afraid of weight gain. Does the pill make you gain weight? And, do ovarian cysts make you gain weight? If so, how much?
Answer 351 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Cysts are less likely to occur if you use the Pill. Side effects like weight gaqin vary from person to person, but it is not common. Cysts will not cause weight gain.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.